MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-SYSTEM-111
Medical Device Problem Code Electromagnetic Interference (1194)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, an error message was noted which caused a delay in procedure.The ensite x amplifier did not provide magnetic field in multiple instances.In the middle of the procedure, all connections disappeared between the dws and ensite x amplifier, and there was an error message stating: "amplifier magnetic field error".The dws and ensite x amplifier were restarted, the field frame and all other cables reconnected, and the procedure continued for 5 minutes, however the same error occurred.The system was restarted with a new case, but after 15 minutes, the same thing happened again.After approximately 10 restarts, the decision was made to cancel the procedure.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One ensite x amplifier was received for evaluation.Visual inspection revealed the front ports, rear ports, and chassis show signs of wear consistent with use over time.For evaluation purposes the port 3 and port 4 small form-factor pluggable (sfp) were temporarily exchanged.A field frame, surflink, electrocardiogram (ecg) simulator, 10 lead ecg cable set, patient reference sensors (prs-a single, prs-p triple).The amplifier was powered on and then the amplifier booted to a blinking amber ¿not-ready¿ light emitting diode (led) status.This indicated the amplifier did not pass the power-on-self-test (post) although communicated with the test station tracker software.A ¿hw: ndi: device error 42¿ appeared, and the amplifier then went into a post error state, duplicating the reported symptom.The sensor (system) control unit (scu) was temporarily replaced, which appeared to resolve the post condition, however the amplifier after approximately 11 minutes suddenly returned a ¿hw: ndi: device handle 0d frame number mismatch¿ (also duplicating the field symptom).This is an identification that the siu (sensor interface unit) and scu communications were having difficulties.The siu was then temporarily replaced (original scu was re-installed), post was successful, and the amplifier was left on and communicating magnetically for an hour which isolated the magnetic symptom to the siu.The field reported event was able to be duplicated by power sequencing and magnetic time testing.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, the cause of the reported error message and subsequent delay was attributed to the siu.

Brand Name
ENSITE¿ X SYSTEM
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22176662
Report Number2184149-2025-00111
Device Sequence Number18441576
Product Code DQK
UDI-Device Identifier05415067041722
UDI-Public(01)05415067041722(10)8980597
Combination Product (Y/N)N
Initial Reporter CountryEN
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SYSTEM-111
Device Catalogue NumberENSITE-SYSTEM-111
Device Lot Number8980597
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown